# SDR ASOA2014022109995

- Difficulty date: January 24, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 30,943 hours, 22,691 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WEB AT FS 280 IS CORRODED.    COMPLIED WITH REO 670-53-11-594.  INSTALLED WEB IAW REO 670-53-11-594.  MAJOR REPAIR.
